# SDR CALA2025062605911

- Difficulty date: June 24, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 70,841 hours, 21,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R3 DOOR EMERGENCY EXIT SIGN HAS ONE BULB OUT.  REPLACED THE LAMP L50 IAW AMM 33-51-01-962-001-002. OPS CHECK GOOD FOR L-50 AFTER CHARGING LIGHT IAW B757 AMM 23-51-01-962-001-002.
